Do ezetimibe induce diabete or increase your gluclose?

Answers (1)

13 Oct 2011

It has not been documented or reported to induce diabetes or increase glucose, however, Ezetimibe is a prescription medication used for treating high cholesterol. It is part of a class of drugs called cholesterol absorption inhibitors.

For more details, please do talk to the doc/pharmacist, take care, with best wishes.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Dr. put me on actos, I'm type 1 diabetic,on insulin?

as a type 1 diabetic and on insulin,i'm shocked at dr. adding actos 30mg. once a day to my treatment? thought actos was for type 2 diabetes? ...

1 answer 9 Feb 2010

Does anyone take this medication to help with type 1 diabetes?

I have type 1 diabetes and a week before my period i get extremely high bloos sugars. I am hoping this med will help with reducing this problem

1 answer 18 Jan 2011

Adco- Bisocor and Glucophage XR 500mg?

I was diagnosed with type 2 Diabete's last year, I have since also been diagnosed with hyertension. My dosage is 1xGlucophase in the morning and ...

1 answer 23 Apr 2012

Can lithium cause diabete?

1 answer 21 Sep 2013